Alert archive / California / Small Craft Advisory for Windses in 2009

Small Craft Advisory for Winds 13, NWS Eureka, CA

February 12, 2009

NWS Eureka, CA issued this small craft advisory for winds at Feb 12, 2009, 4:25 PM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2009, 4:25 PM PST (00:25 UTC)
Expired
Feb 12, 2009, 8:36 PM PST
In force
4 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WHUS76 KEKA 130025 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
425 PM PST THU FEB 12 2009

PZZ450-470-130830-
/O.NEW.KEKA.SI.Y.0013.090213T0025Z-090213T0500Z/
/O.CON.KEKA.SW.Y.0007.000000T0000Z-090213T1600Z/
/O.CON.KEKA.SE.W.0005.090213T1600Z-090214T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
425 PM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO
4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 AM
FRIDAY TO 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-475-130830-
/O.CON.KEKA.SW.Y.0007.000000T0000Z-090213T1900Z/
/O.CON.KEKA.SE.W.0005.090213T2200Z-090214T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
425 PM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO
8 AM PST SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO
8 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
1 follow-up statement
341 
WHUS76 KEKA 130436
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 PM PST THU FEB 12 2009

PZZ450-470-131245-
/O.CAN.KEKA.SI.Y.0013.000000T0000Z-090213T0500Z/
/O.CON.KEKA.SW.Y.0007.000000T0000Z-090213T1600Z/
/O.CON.KEKA.SE.W.0005.090213T1600Z-090214T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 PM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO
4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

A MODERATE STORM WILL MOVE ACROSS THE WATERS OVERNIGHT INTO
FRIDAY...BRINGING INCREASED WINDS AND HIGH SEAS. THIS STORM WILL
GENERATE A NORTHWEST SWELL THAT IS EXPECTED TO PEAK NEAR 23 FT AT
13 SECONDS FRIDAY BEFORE IT QUICKLY SUBSIDES OVERNIGHT INTO
SATURDAY. ANOTHER STORM WILL MOVE ACROSS THE WATERS OVER THE
WEEKEND AND BRING MORE HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-475-131245-
/O.CON.KEKA.SW.Y.0007.000000T0000Z-090213T1900Z/
/O.CON.KEKA.SE.W.0005.090213T2200Z-090214T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 PM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO
8 AM PST SATURDAY...

A MODERATE STORM WILL MOVE ACROSS THE WATERS OVERNIGHT INTO
FRIDAY...BRINGING INCREASED WINDS AND HIGH SEAS. THIS STORM WILL
GENERATE A NORTHWEST SWELL THAT IS EXPECTED TO PEAK NEAR 23 FT AT
13 SECONDS FRIDAY BEFORE IT QUICKLY SUBSIDES OVERNIGHT INTO
SATURDAY. ANOTHER STORM WILL MOVE ACROSS THE WATERS OVER THE
WEEKEND AND BRING MORE HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory for winds went out at Feb 12, 2:30 PM PST, 1 hour 55 minutes earlier.

Area forecast discussion, Feb 12, 2:30 PM PST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST THU FEB 12 2009

.SYNOPSIS...VERY LIGHT SCATTERED SHOWERS WILL CONTINUE THROUGH THE
EVENING HOURS OVER NORTHERN CALIFORNIA.  A COLD FRONT WILL MOVE
ACROSS NORTHERN CALIFORNIA TONIGHT BRINGING MORE WIDESPREAD RAIN AND
SNOW TO THE REGION.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...SATELLITE IMAGERY
THIS AFTERNOON CLEARLY SHOWS A COLD FRONT MAKING ITS WAY TOWARD NW
CALIFORNIA. THIS STORM IS EXPECTED TO BE A LITTLE STRONGER THAN THE
LAST STORM...WITH FORECAST SNOW TOTALS PROMPTING A WINTER STORM
WARNING FOR ZONES 3 AND 4...AND A WINTER WEATHER ADVISORY POSTED FOR
ZONE 76. RAIN CAN BE EXPECTED BELOW THE SNOW LEVEL ACROSS THE
AREA...WITH SOME SHOWERS THAT PASS OVERHEAD AFTER THE FRONT PASSES
CONTAINING SMALL HAIL.

THE BULK OF THE SNOW WILL FALL TONIGHT...MAKING FOR SNOW COVERED
PASSES ALONG HIGHWAYS 299 AND 36 IN THE MORNING HOURS. SNOW TOTALS
ABOVE 3000 FT...MAY VERY SEE 20 INCHES IN SNOW PRONE AREAS WITH
WIDESPREAD SNOW TOTALS ABOVE 3000 FEET VARYING BETWEEN 12 AND 16
INCHES. AREAS ABOVE 1000 FEET BUT LESS THAN 3000 FEET WILL LIKELY
SEE SNOW TOTALS APPROACH 5 TO 8 INCHES COME FRIDAY MORNING. REFER TO
SFOWSWEKA FOR ADDITIONAL INFORMATION.

EXPECT THIS SYSTEM TO PASS OFF TO THE EAST BY FRIDAY NIGHT WITH
ANOTHER PACIFIC STORM RIGHT ON ITS HEELS. THIS STORM WILL BE A BIT
WARMER WITH SNOW LEVELS RISING ABOVE 2500 FEET COME SUNDAY
AFTERNOON. BK

.LONG TERM...SUNDAY THROUGH WEDNESDAY...EXTENDED FORECAST MODELS
IN GOOD AGREEMENT ON A FAIRLY STRONG FRONT MOVING THROUGH THE
CWA EARLY SUNDAY. AT THIS TIME CURRENT PRODUCTS REFLECTING THE SHORT
TERM IMPACTS HAVE PRECLUDED ANY WATCHES FOR SUNDAY.  GIVEN THE HIGH
QPF WITH SUNDAYS SYSTEM AND CONTINUED LOW SNOW LEVELS IT IS QUITE
LIKELY THAT THIS FEATURE WILL REQUIRE ANOTHER WINTER STORM WARNING
FOR SNOW ACROSS THE INTERIOR ZONES THROUGH MONDAY.  A BRIEF BREAK IN
PRECIPITATION OCCURS TUESDAY FOLLOWED BY ANOTHER SIGNIFICANT FRONT
ON WEDNESDAY.  THIS SYSTEM LOOKS TO BE A LITTLE WARMER WITH A SUBTLE
SUBTROPICAL TAP INTO MOISTURE DOWN AROUND 20-30N.  QPF AT THIS TIME
IS IN THE 2 TO 4 INCH RANGE FOR RAIN AND ALTHOUGH GFS AND ECMWF ARE
IN PHASE AS FAR AS STRENGTH AND PRECIP OUTPUT...THEY ARE OUT OF
PHASE ON TIMING. NONETHELESS IF THE QPF AMOUNTS HOLD WE COULD BE
LOOKING A MORE TRADITIONAL WARM RAIN EVENT...AS SNOW LEVELS APPEAR
TO BE IN EXCESS OF 5000 FT.

&&

.AVIATION...THE COLD FRONT THAT WILL SWEEP THROUGH THE REGION THIS
AFTERNOON WILL BE ACCOMPANIED BY LIGHT RAIN SHOWER ACTIVITY THAT MAY
AT TIMES REDUCE VISIBILITIES TO MVFR CONDITIONS AND TO IFR IN AREAS
OF THE MOST INTENSE PRECIPITATION. CIGS SHOULD REMAIN IN THE MVFR
CATEGORY THROUGHOUT THE AFTERNOON.  RAIN WILL BE HEAVIEST FOR THE
NORTHERN PORTION OF THE CWA BETWEEN THE HOURS OF 00Z AND 6Z, AND
HEAVIEST FOR THE SOUTHERN PORTION BETWEEN 6Z AND 12Z. SURFACE WINDS
ACROSS THE REGION WILL BE OUT OF THE SOUTH FOR THE REMAINDER OF
FRIDAY EVENING AT 5 KNOTS INLAND AND AROUND 15 KNOTS AT THE COAST.
AS THE FRONT PASSES BETWEEN 06Z AND 09Z, WINDS WILL SHIFT TO THE
WEST. OVERNIGHT...THE PRECIPITATION SHOULD COME TO AND END AFTER
MIDNIGHT AND SKIES WILL CLEAR. AMPLE MOISTURE AT THE SURFACE MAY
ALLOW LIGHT FOG TO FORM JUST BEFORE SUNRISE, ESPECIALLY IN VALLEYS
AND COASTAL REGIONS, BUT VISIBILITIES SHOULD NOT DROP BELOW MVFR
CONDITIONS. INTO THE DAY TOMORROW, SKIES WILL REMAIN PARTLY CLOUDY
AS OUR NEXT STORM SYSTEM WILL NOT APPROACH UNTIL EARLY IN THE DAY ON
SATURDAY.

&&

.MARINE...A MODERATE STORM WILL MOVE ACROSS THE WATERS TONIGHT NIGHT
INTO FRIDAY...BRINGING INCREASED SOUTHERLY WINDS AND HIGH SEAS. WINDS
SHOULD REMAIN BELOW GALE FORCE DURING THIS WEATHER FEATURE HOWEVER
ANOTHER LARGE NORTHWESTERLY SWELL IS EXPECTED TO PEAK NEAR 23 FT AT
13 SECONDS ON FRIDAY AFTERNOON BEFORE IT QUICKLY SUBSIDES LATE
FRIDAY NIGHT. THUS...A HAZARDOUS SEAS WARNING FOR ALL WATERS IS NOW
IN EFFECT FROM FRIDAY MORNING THROUGH EARLY SATURDAY MORNING. A
HIGH SURF ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE COAST TO REFLECT
THE HIGH BREAKERS ASSOCIATED WITH THE SWELL. BREAKER HEIGHTS OF 23
TO 27 FT ARE EXPECTED...ESPECIALLY ALONG NORTHWEST FACING BEACHES.
THE SWELL WILL SUBSIDE LATE FRIDAY NIGHT. YET ANOTHER STORM WILL
MOVE ACROSS THE WATERS OVER THE WEEKEND. THIS STORM WILL BRING MORE
HAZARDOUS SEAS ALONG WITH A HIGHER POTENTIAL OF GALE FORCE WINDS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING FOR HEAVY SNOW FROM 7 PM THIS EVENING TO 7
PM PST FRIDAY FOR THE NORTH COAST INTERIOR AND UPPER TRINITY RIVER
ZONES.

HAZARDOUS SEAS WARNING FROM LATE FRIDAY MORNING TO FRIDAY NIGHT FROM
PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM.

HAZARDOUS SEAS WARNING FROM FRIDAY MORNING TO EARLY SATURDAY MORNING
FROM PT ST GEORGE TO PT ARENA OUT 60 NM.

HIGH SURF ADVISORY FRIDAY MORNING TO LATE FRIDAY NIGHT FOR ZONE 001
(REDWOOD COAST).

HIGH SURF ADVISORY FROM LATE FRIDAY MORNING TO EARLY SATURDAY FOR ZONE 002
(MENDOCINO COAST).

WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM PST SATURDAY
FOR ZONE 076 (MENDOCINO INTERIOR).

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM PST FRIDAY FROM
PT ST GEORGE TO PT ARENA OUT 10 NM.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PST FRIDAY
FROM PT ST GEORGE TO PT ARENA 10 TO 60 NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 12, 5:59 AM PST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
559 AM PST THU FEB 12 2009

CAZ001-131400-
REDWOOD COAST-
559 AM PST THU FEB 12 2009

...HIGH SURF ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A
LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE
SWELL WILL BEGIN TO IMPACT THE REDWOOD COASTLINE FRIDAY MORNING.
BREAKER HEIGHTS OF 23 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG
NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY
CRITERIA FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

CAZ002-131400-
MENDOCINO COAST-
559 AM PST THU FEB 12 2009

...HIGH SURF ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 AM PST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL GENERATE A
LARGE AND LONG PERIOD NORTHWESTERLY SWELL TO NEAR 22 FEET. THE
SWELL WILL BEGIN TO IMPACT THE MENDOCINO COASTLINE FRIDAY MORNING.
BREAKER HEIGHTS OF 23 TO 27 FT ARE EXPECTED...ESPECIALLY ALONG
NORTHWEST FACING BEACHES. THE SWELL WILL FALL BELOW ADVISORY
CRITERIA LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

CAZ003-004-131400-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
559 AM PST THU FEB 12 2009

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

COLD AIR WILL QUICKLY FILTER IN BEHIND A COLD FRONT TONIGHT AND
SNOW LEVELS WILL LOWER FROM NEAR 2500 FEET TODAY TO NEAR 1500 FEET
BY FRIDAY MORNING. SNOW ACCUMULATIONS OF 5 TO 7 INCHES ARE
POSSIBLE BELOW 3000 FEET...AND 8 TO 10 INCHES ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD AIR WILL QUICKLY FILTER IN BEHIND A COLD FRONT AND SNOW
LEVELS WILL LOWER TO NEAR 1500 FEET BY FRIDAY MORNING. ADDITIONAL
SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE BELOW 3000
FEET...AND 4 TO 8 INCHES ABOVE 3000 FEET.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

CAZ076-131400-
MENDOCINO INTERIOR-
559 AM PST THU FEB 12 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 PM PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
COLD AIR WILL QUICKLY FILTER IN BEHIND A COLD FRONT TONIGHT AND
SNOW LEVELS WILL LOWER FROM NEAR 3000 FEET TODAY TO NEAR 1500 FEET
FRIDAY MORNING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE
BELOW 3000 FEET...AND 3 TO 4 INCHES ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD AIR WILL QUICKLY FILTER IN BEHIND A COLD FRONT AND SNOW
LEVELS WILL LOWER TO NEAR 1500 FEET FRIDAY MORNING. ADDITIONAL SNOW
ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE BELOW 3000 FEET...AND
1 TO 3 INCHES ABOVE 3000 FEET.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:45 AM PSTWinter Storm WatchEKA24 hr
Feb 13, 4:24 AM PSTGale WatchEKA10 hr
Feb 13, 4:24 AM PSTSmall Craft Advisory for WindsEKA22 hr
Feb 13, 2:35 PM PSTGale WarningEKA43 hr
Feb 13, 2:42 PM PSTWind AdvisoryEKA40 hr

Nearby

Small Craft Advisory for Windses in California, 2009Every small craft advisory for winds in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.